Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with hyper acidity, burning in stomach, temporary relief with Nex pro. Permanent solution?

DEAR DR.I AM SUFFERING FROM HYPER ACIDITY SINCE 2 YEARS, CASTRO ENDOSCOPY WAS TAKEN FOR 3 TIMES AT INTERVAL. OF 8 MONTHS., FIRST TIME IT WAS H-PYLORI INFECTION AND WAS TREATED ,SECOND TIME IT WAS FUNGAL INFECTION AND WAS TREATED, NOW ENDOSCOPY IS CLEAR, BUT FOR MY STOMCH BURNING SENSATION DR, ADVISED MR TO TAKE NEX PRO RD 40 FOR 6 MONTHS,ALREADY 3 MONTHS OVER, IF I STOP TAKING NEX PRO RD 40 BURNING SENSATION IS THERE, KINDLY ADVICE FOR A PERMANENT SOLUTION ,WHETHER I HAVE TO TAKE MEDICINE LIFE LONG? MAHALINGAM e-mail id ; YYYY@YYYY
Asked On : Fri, 25 Jan 2013
Answers:  2 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hello!

Thank you for the query.

Unfortunately, as you are GERD patient, you may need this medicines life long. For sure, you need long term treatment. You may also try diet change. You should avoid fatty foods, spicy foods, coffee, soft drinks. Drink more mineral water. Last meal should be 2 hours before sleeping. You should also try to put your head little bit higher while sleeping.

Hope this will help.
Regards.
Answered: Sat, 26 Jan 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Polash Sannigrahi's  Response
Jun 2015
Hello dear...
The burning sensation in the stomach is due to increased production of acid in the stomach...which damages the mucosal lining of stomach resulting in ulcers.
Nex pro RD contains Esomeprazole, a Proton pump inhibitors which prevent acid formation in stomach.
So...the medicine prescribed by your Doctor is correct...please continue them as advised.
Other than that...eat a soft, plain diet & avoid consuming irritating substances such as acidic & rich foods, caffeine, nicotine, and alcohol.
Try to sleep on the left side, or with your upper body raised.
If symptoms still persist, it will be better to consult a Gastroenterologist.
There is no need to worry...you will be fine.
Wish you a good health & speedy recovery.
Thanks & Take care.
Answered: Sun, 27 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor